# SDR AWXA200602052

- Difficulty date: November 16, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34002
- Condition: Corroded
- Location: Bs 1463 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION BULGE ON FUSELAGE EXTERIOR SKIN, BS 1463, S28L.  REPAIRED CORROSION BULGE ON FUSELAGE EXTERIOR SKIN, BS 1463, S28L REPAIRED IAW AWA ER 19-5300-06336-SS2.
